Iterative methods for hyperbolic differential functional equations

Adrian Karpowicz

Abstract

n/a
Author Adrian Karpowicz (FMPI / IM)
Adrian Karpowicz,,
- Institute of Mathematics
Journal series, ISSN 0860-0120, (0 pkt)
Issue year2009
No47
Pages265-282
Keywords in Englishmonotone iterative technique, solutions in the sense of Carathéodory, hyperbolic equations, Darboux problem
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back